# SDR UALA2009111603547

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 55,236 hours, 8,089 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 1005
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAILED DUCT LEAK TEST.  FOUND LARGE CRACK ON NR 1 ENG PRECOOLER.  REPLACED PRECOOLER.  AFT PRECOOLER CLAMP LEAKING AT HINGE POINTS.  RE-SECURED, SECURED ENGINE COWLS.
